# SDR CALA2013102392306

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,270 hours, 11,102 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING OUT OF STAB COMPARTMENT.  FOUND FUEL SITTING BELOW STAB BOX, FWD & AFT STAB COMPARTMENT DOORS OPEN FOR ACCESS.  HORIZONTAL STAB TANKS DRAINED.  CLEANED STAB COMPARTMENT & FOUND FUEL UNDER LT FUEL TANK SUMP VLV.
